# SDR ABXA9701296

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 6951401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK IN THE APU CASE NEXT TO THE THERMOSTAT BOSS, VISIBLE LOOKING FORWARD THROGH THE EXHAUST DUCT BELOW THE FLANGE.  *S/D*  REPLACED THE EXHAUST DUCT FLANGE IAW GARRET OHM 49-22-05.
